# SDR MALA090114

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 24,014 hours, 26,646 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED RT TAIL PIPE HOT INDICATION, ALL ENG PARAMETERS NORMAL.  OCCURRED 5 MINUTES AFTER TAKEOFF IN RAIN.  CREW FOLLOWED THEIR NON-NORMAL PROCEDURE CHECK LIST AND SHUT THE RT ENGINE DOWN.  CAPTAIN DECLARED AN EMERGENCY AND THE FLIGHT RETURNED TO AND LANDED WITHOUT FURTHER INCIDENT.  RESECURED LOOSE TERMINAL SCREWS ON SENSOR 28WG, REAPPLIED THIXOTROPIC SEALANT IAW 2610-302.
